# SDR 2005FA0001197

- Difficulty date: August 5, 2005
- Submitted: August 23, 2005
- Operation: General aviation
- Aircraft: N145UA
- Make and model: Boeing 747SP-21
- Aircraft serial: 21441
- Engine: Pwa JT8D7A
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: 3170121
- Part serial: 7110346
- Condition: Broken
- Location: Lt Ib Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AUGUST 5TH, DURING THE FLIGHT CONTROL RIGGING OPERATION, THE LT AILERON IB PCU ROD END WAS FOUND BROKEN.  THIS ROD END IS PART OF THE BENDIX PCU PN 317012-1 ASSEMBLY.  EVIDENCE OF CORROSION IS APPARENT AT CRACKED LOCATION.  UNKNOWN TIME.
